# SDR DALA2024051405172

- Difficulty date: May 12, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 58,681 hours, 41,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT SCUFF PLATE AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 0002: SCUFF PLATE AT AFT CARGO COMPARTMENT WAS REPAIRED PER ER/A 542149-14TR REV B, SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-542149 ADDED FOR AC 9538. (LP #0339236)
